# SDR MASA2010112301313

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 17,787 hours, 13,856 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED PLACARD "TO OPEN LIFT HANDLE PUSH DOOR" BAD.  MX REPLACED MED "TO OPEN PLACARD", NO OTHER DEFECTS NOTED.
